Discrete Mathematics & Theoretical Computer Science, Vol 1 (1997)

Font Size:  Small  Medium  Large
DMTCS vol 1 no 1 (1997), pp. 43-52

Discrete Mathematics & Theoretical Computer Science


Volume 1 n° 1 (1997), pp. 43-52

author:Augustin Ido and Guy Melançon
title:Lyndon factorization of the Thue-Morse word and its relatives
keywords:Lyndon factorization, Thue-Morse word, morphisms
abstract:We compute the Lyndon factorization of the Thue-Morse word. We also compute the Lyndon factorization of two related sequences involving morphisms that give rise to new presentations of these sequences.
reference: Augustin Ido and Guy Melançon (1997), Lyndon factorization of the Thue-Morse word and its relatives, Discrete Mathematics and Theoretical Computer Science 1, pp. 43-52
ps-source:dm010103.ps ( 99 K )
pdf-source:dm010103.pdf ( 108 K )

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.
Automatically produced on Tue Jan 19 17:48:59 MET 1999 by gustedt